# SDR FDEA201302250431

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146N88383
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEELBEAM EXTERNAL EXTENSION LT SIDE THE HOLE AT BS 1182 INBD SIDE IS DAMAGED. STA 1182 LT KEELBEAM EXTERNAL EXTENSION FASTENER HOLE DAMAGED REPLACED WITH NEW FABRICATED KEELBEAM EXTERNAL EXTENSION IAW DWG NR 146N8838, SHT 1, REV A AND SEE EA F-5310-155955, TITLE: FUSELAGE-KEELBEAM EXTENSION FABRICATION - MINOR ALTERATIONS FOR DEVIATION.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
